Navier-Stokes Equations With Nonhomogeneous Boundary Conditions in a Convex Bi-Dimensional Domain
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 5, pp. 2025-2053.
@article{AIHPC_2009__26_5_2025_0,
     author = {Girinon, Vincent},
     title = {Navier-Stokes {Equations} {With} {Nonhomogeneous} {Boundary} {Conditions} in a {Convex} {Bi-Dimensional} {Domain}},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {2025--2053},
     publisher = {Elsevier},
     volume = {26},
     number = {5},
     year = {2009},
     doi = {10.1016/j.anihpc.2008.12.007},
     mrnumber = {2566720},
     zbl = {1176.35128},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2008.12.007/}
}
TY  - JOUR
AU  - Girinon, Vincent
TI  - Navier-Stokes Equations With Nonhomogeneous Boundary Conditions in a Convex Bi-Dimensional Domain
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2009
SP  - 2025
EP  - 2053
VL  - 26
IS  - 5
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2008.12.007/
DO  - 10.1016/j.anihpc.2008.12.007
LA  - en
ID  - AIHPC_2009__26_5_2025_0
ER  - 
%0 Journal Article
%A Girinon, Vincent
%T Navier-Stokes Equations With Nonhomogeneous Boundary Conditions in a Convex Bi-Dimensional Domain
%J Annales de l'I.H.P. Analyse non linéaire
%D 2009
%P 2025-2053
%V 26
%N 5
%I Elsevier
%U http://archive.numdam.org/articles/10.1016/j.anihpc.2008.12.007/
%R 10.1016/j.anihpc.2008.12.007
%G en
%F AIHPC_2009__26_5_2025_0
Girinon, Vincent. Navier-Stokes Equations With Nonhomogeneous Boundary Conditions in a Convex Bi-Dimensional Domain. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 5, pp. 2025-2053. doi : 10.1016/j.anihpc.2008.12.007. http://archive.numdam.org/articles/10.1016/j.anihpc.2008.12.007/

[1] Amann H., Ordinary Differential Equations. an Introduction to Nonlinear Analysis, de Gruyter Stud. Math., de Gruyter, 1990. | MR | Zbl

[2] Feireisl E., Dynamics of Viscous Compressible Fluids, Oxford Lecture Ser. Math. Appl., vol. 26, Oxford University Press, 2003. | MR | Zbl

[3] Feireisl E., On Compactness of Solutions to the Isentropic Navier-Stokes Equations When the Density Is Not Square Integrable, Comment. Math. Univ. Carolin. 42 (1) (2001) 83-98. | EuDML | MR | Zbl

[4] Feireisl E., Novotný A., Petzeltová H., On Existence of Globally Defined Weak Solution to the Navier-Stokes Equations, J. Math. Fluid Mech. 3 (2001) 358-392. | MR | Zbl

[5] V. Girinon, Quelques problèmes aux limites pour les équations de Navier-Stokes, Thèse de l'Université de Toulouse III, 2008.

[6] Lions P.-L., Mathematical Topics in Fluid Mechanics, Vol. 1: Incompressible Models, Oxford Lecture Ser. Math. Appl., vol. 10, Oxford University Press, 1996. | MR | Zbl

[7] Lions P.-L., Mathematical Topics in Fluid Mechanics, Vol. 2: Compressible Models, Oxford Lecture Ser. Math. Appl., vol. 10, Oxford University Press, 1998. | MR | Zbl

[8] Novo S., Compressible Navier-Stokes Model With Inflow-Outflow Boundary Conditions, J. Math. Fluid Mech. 7 (2005) 485-514. | MR | Zbl

[9] Novotný A., Straškraba I., Introduction to the Mathematical Theory of Compressible Flow, Oxford Lecture Ser. Math. Appl., vol. 27, Oxford University Press, 2004. | MR | Zbl

Cited by Sources: